# SDR SWAA2024092427711

- Difficulty date: August 19, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS867 BTW STR2R AND STR3R AT PASSENGER CABIN 2024-512481<[01] REPLACED SUPPORT BRACKET LOCATED BS867 BTW STR2R AND STR3R AT PASSENGER CABIN I.A.W B737-800 SRM 51-40-02 AND DWG 146A7901 SHEET 66 REV ?A? MEASURE OF CRACK IS: L=0.400 TOOL USED DIGITAL CALIPER P/N: 500-196-30 S/N:B23343124 DUE DATE: 09-MAR-25;[02] TASK COMPLETED
